# SDR CA980406039

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Sleeve
- Part number: 8696475
- Condition: Worn
- Location: Pitch Control
- Component: 86913019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN NR 1 ENGINE SHUT DOWN, THE NR 1 PROPELLER FEATHERED AND COULD NOT BE PUT ON THE START LOCKS.  SLEEVE PIN WORN BEYOND LIMITS AND THE INTERNAL BUSHING WAS ALSO WORN.
